I had my upper wisdom tooth extracted last Monday (17/03) under a local anaesthetic, following nearly a week of intense pain which my friend, a dentist, initially thought was due to an abscess of or peridonitis. Before it was found to be tooth decay (he did not x-ray my teeth as he was on holiday at the time), he gave me a very short course of antibiotics (3days). At the same time, I was taking 2 nurofen every four hours.

By the second day of taking the antibiotics I was waking up at night, my nightdress drenched in sweat and feeling quite ill (aside from my aching gums!). Also, every time I moved my head in bed, I felt extremely dizzy, as though I'd stepped off a playground roundabout.

My tooth was removed by another dentist after an x-ray found the tooth to be decayes, and the pain stopped in my gum. However the nausea, sweating and dizziness continued until yesterday (22/03). Today, I don't feel as dizzy but I feel extremely tired and have no energy to get out of bed and generally quite down. Is this due to the tooth decay, nurofen, or to the antibiotics ?